← Return to Rebound headaches

Discussion
jdiakiw (@jdiakiw)

Rebound headaches

Chronic Pain | Last Active: Apr 7, 2019 | Replies (9)

Comment receiving replies
@russy

I also have headaches almost daily. Two of them are migraines. I usually take Excedrin or Fironal. Just went to a neurologist two weeks ago. He thinks I am having rebound headaches with the Excedrin. He cut me down to two a day of the Fiorinal. He told me not to take the Excedrin so often. I'm doing what he said but still having the headaches,. I've had two migraines this week. It's hard to just take the 2 pills. I'm used to taking three. He cut me down since he thought the frequency of the migraines could also be rebound. I had Botox injections this week. He said it will take 2-3 weeks to see any difference.

Jump to this post


Replies to "I also have headaches almost daily. Two of them are migraines. I usually take Excedrin or..."

My neurologist also thinks I have rebound headaches and told me not to take Excedrin as often. I went completely off it for two weeks. I had consistent headaches and had to stay in bed. I also have migraines. I had a three day one last week and went to the ER on the third day because I was in so much pain and sick to my stomach. They first gave me Toradol (sp) . It didn't work so they gave me Dialoto\\\dl. I know that is not spelled correctly. It eased the pain but didn't get rid of it. They sent me home after 30 minutes of that med,. I was still in a lot of pain so later took Excedrin. When I woke the fourth day the migraine was gone. I've had several headaches this week which are not migraines but very painful. I'm taking Excedrin but trying not to take it too often. The first of February I got Botox injections. It seemed to help after two weeks but this month it hasn't helped at all. I've had five migraines in addition to the 3-day one. I hope it works better for you. I also take Fironal. It works well however my neurologist also thought I was having rebound headaches from it. He only prescribed 15 pills to last me 30 days. Also, I am to only take it two days a week so I definitely have to stay in bed when I have more than two. I'm anxious to see him next week to see what he wants to do. I also tried Amovig. It helped reduce the number of migraines but gave me horrible nightmares so I quit taking it. I only took it one month. He mentioned the other injection of Emgality which I am leery of because I'm afraid it will also cause the nightmares. If that it my only option I may try it. The neurologist was adamant that I exercise. He said it will definitely help but it is hard to do with headaches.

When you say, ’two of them are migraines’. What do you mean? How do you differentiate between a migraine and a non-migraine headache

  Request Appointment